Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Algorithms for adaptive control of two-arm flexible manipulators under uncertainty

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Skowronski, J.M. ; Phys. Sci. & Eng. Group, Queensland Univ., St. Lucia, Qld., Australia

The author uses a nonlinear extension of model reference adaptive control (MRAC) technique to guide a double-arm nonlinearizable robot manipulator with flexible links, driven by actuators collocated with joints subject to uncertain payload and inertia. The objective is to track a given simple nonlinear, rigid but compatible dynamical model in real, possibly stipulated time and within stipulated degree of accuracy of convergence, while avoiding collision of the arms. The objective is attained by a specified signal adaptive feedback controller and by adaptive laws. Both are given in closed form. A case of a two-degree-of-freedom (DOF) manipulator illustrates the technique

Published in:

Aerospace and Electronic Systems, IEEE Transactions on  (Volume:24 ,  Issue: 5 )